EN HU

Baják Szabolcs

Baják Szabolcs

Teljes publikációs lista

2013
1.
Baják, S., Páles, Z.: Solving invariance equations involving homogeneous means with the help of computer.
Appl. Math. Comput. 219 (11), 6297-6315, 2013.
Folyóirat-mutatók:
Q1 Applied Mathematics
Q1 Computational Mathematics
2010
2.
Baják, S., Páles, Z.: Computer aided solution of the invariance equation for two-variable Stolarsky means.
Appl. Math. Comput. 216 (11), 3219-3227, 2010.
Folyóirat-mutatók:
Q2 Applied Mathematics
Q2 Computational Mathematics
2009
3.
Baják, S., Páles, Z.: A separation theorem for nonlinear inverse images of convex sets.
Acta Math. Hung. 124 (1-2), 125-144, 2009.
Folyóirat-mutatók:
Q2 Mathematics (miscellaneous)
4.
Baják, S., Páles, Z.: Computer aided solution of the invariance equation for two-variable Gini means.
Comput. Math. Appl. 58 (2), 334-340, 2009.
Folyóirat-mutatók:
Q2 Computational Mathematics
Q3 Computational Theory and Mathematics
Q2 Modeling and Simulation
5.
Baják, S., Páles, Z.: Invariance equation for generalized quasi-arithmetic means.
Aequ. Math. 77 (1-2), 133-145, 2009.
Folyóirat-mutatók:
Q1 Applied Mathematics
Q1 Discrete Mathematics and Combinatorics
Q1 Mathematics (miscellaneous)
2006
6.
Farkas, J., Baják, S., Nagy, B.: Approximating the Euclidean circle in the square grid using neighbourhood sequences.
Pure math. appl. 17 (3-4), 309-322, 2006.
DEENK Debreceni Egyetem
© 2012 Debreceni Egyetem